Skip to main content
×
Home
    • Aa
    • Aa

Renormalised solutions of nonlinear parabolic problems with L1 data: existence and uniqueness

  • D. Blanchard (a1) and F. Murat (a2)
Abstract

In this paper we prove the existence and uniqueness of a renormalised solution of the nonlinear problem

where the data f and u0 belong to L1(Ω × (0, T)) and L1 (Ω), and where the function a:(0, T) × Ω × ℝN → ℝN is monotone (but not necessarily strictly monotone) and defines a bounded coercive continuous operator from the space into its dual space. The renormalised solution is an element of C0 ([ 0, T] L1 (Ω)) such that its truncates TK(u) belong to with

this solution satisfies the equation formally obtained by using in the equation the test function S(u)φ, where φ belongs to and where S belongs to C(ℝ) with

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2D. Blanchard . Truncations and monotonicity methods for parabolic equations. Nonlinear Anal. 21 (1993), 725–43.

3L. Boccardo and T. Gallouët . On some nonlinear elliptic and parabolic equations involving measure data. J. Fund. Anal. 87 (1989), 149–69.

4L. Boccardo and T. Gallouët . Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992), 641–55.

5L. Boccardo , D. Giachetti , J. I. Diaz and F. Murat . Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. J. Differential Equations 106 (1993), 215–37.

7R. J. DiPerna and P.-L. Lions . On the Cauchy problem for Boltzmann equations: global existence and weak stability. Ann. of Math. 130 (1989), 321–66.

17A. Prignet . Existence and uniqueness of entropy solutions of parabolic problems with L1 data. Nonlinear Analysis Th. Math. Appl. 28 (1997), 1943–54.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×